# SDR SIMA20130217003

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 26,059 hours, 23,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2717 THE CREW REPORTED THEY COULD NOT OPEN THE CABIN DOOR FROM INSIDE THE AIRCRAFT.  THE GATE AGENT OPENED FROM OUTSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED BOLT AND NUT ON THE INTERNAL ACTUATING HANDLE IAW EMB 145 AMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
